# SDR SWIA972506

- Difficulty date: April 14, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 5,860 hours, 8,732 cycles
- Engine: Pwa PW118B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT 22,000 FT CAPTAIN DV WINDOW LOCKING PIN SLOWLY STARTED RAISING.  DESCENDED AND DIVERTED FLIGHT TO LAS WHILE MANUALLY HOLDING DV WINDOW SHUT.  FOUND CAPTAIN''S DV WINDOW RELEASE LATCH GUMMED UP.  CLEANED AND LUBRICATED.  OPS CHECK OF CAPTAIN''S DV WINDOW SATISFACTORY IAW CH 56-10-00.
